# SDR CA990219021

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Shattered
- Location: Cockpit
- Part time: 9,614 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN'S WINDSHIELD OUTER PANE SHATTERED DURING CLIMB.
